Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On functions analytic in a region: approximation in the sense of least $ p$th powers


Authors: J. L. Walsh and E. N. Nilson
Journal: Trans. Amer. Math. Soc. 65 (1949), 239-258
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0028956-4
MathSciNet review: 0028956
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0028956-4
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society